# SDR CKSA97548

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45963
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B CHECK INSPECTION FOUND:  A PIT DOOR, LWR FWD CORNER DAMAGED.  REPAIRED DAMAGE TO LWR FWD CORNER OF A PIT DOOR PER DC8 SRM 52-2-0 FIG 4.  (2014-T6) NON-ROUTINE TASK CARD NUMBER 002912.
